I have small artery disease I am told by my Cardiac Doctor , but he says that I do not have heart disease, I have shortness of breath and chest pain when I am walking for a couple of miles or when I am biking for a couple of miles or sometimes just going up and down the stairs. I take Nytro tablets which takes the shortness of breathe away and takes the pain in my chest and arm away. I have had a heart cathe and mutiple ekg all of which have yet to show any damage or any blochage. I am 47 years old and in good shape I work out 3 times a week doing cardiac and pilates as well as weights. I also have rhematoid arthitis that is in semi remission. My question is what am to do he wants to put me on a nytro tablet to open my arteries all day long thus eleminating my need for frequent us of nytro when I am doing physical exercise or it is hot and humid. What are the long term affects of this and could I be in danger of a sudden heart attack.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.